# SDR ASAA0180285

- Difficulty date: October 16, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE IN FIRST CLASS CABIN.  REPLACED LIGHT MODULE AND CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
